RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 1, Pages 141–159 (Mi izv1349)  

This article is cited in 2 scientific papers (total in 2 papers)

An abstract scheme for the method of variations and necessary conditions for an extremum

V. I. Kazimirov, V. I. Plotnikov, I. M. Starobinets


Abstract: An abstract scheme is presented for finding necessary conditions for optimality in a large class of extremal problems. A generalized separation theorem for convex cones is proved in order to obtain the main result. The operation of the scheme is illustrated by some concrete examples.
Bibliography: 13 titles.

Full text: PDF file (1482 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 26:1, 133–151

Bibliographic databases:

UDC: 517.97
MSC: Primary 49B27; Secondary 46A55
Received: 10.08.1982

Citation: V. I. Kazimirov, V. I. Plotnikov, I. M. Starobinets, “An abstract scheme for the method of variations and necessary conditions for an extremum”, Izv. Akad. Nauk SSSR Ser. Mat., 49:1 (1985), 141–159; Math. USSR-Izv., 26:1 (1986), 133–151

Citation in format AMSBIB
\Bibitem{KazPloSta85}
\by V.~I.~Kazimirov, V.~I.~Plotnikov, I.~M.~Starobinets
\paper An~abstract scheme for the method of variations and necessary conditions for an extremum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 1
\pages 141--159
\mathnet{http://mi.mathnet.ru/izv1349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=779191}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 26
\issue 1
\pages 133--151
\crossref{https://doi.org/10.1070/IM1986v026n01ABEH001135}


Linking options:
  • http://mi.mathnet.ru/eng/izv1349
  • http://mi.mathnet.ru/eng/izv/v49/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Lisachenko, V. I. Sumin, “Printsip maksimuma dlya terminalnoi zadachi optimizatsii sistemy Gursa–Darbu v klasse funktsii s summiruemoi smeshannoi proizvodnoi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 2, 52–67  mathnet  elib
    2. Kuzenkov O.A., Novozhenin A.V., “Optimalnoe operatornoe upravlenie sistemami v banakhovom prostranstve”, Differentsialnye uravneniya, 48:1 (2012), 132–132  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:238
    Full text:95
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019